# SDR CALA2022082402147

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 116,358 hours, 18,222 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: 066500080408
- Part serial: 10456
- Condition: Failed
- Location: Wxr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR FAIL MESSAGE IN ALL MODES. WXR FAIL ANT MESSAGE IN TEST MODE . T/S PER FIM TASK 34-43-00/301. AND PERFORMED WXR RADAR BITE TEST CHECK GOOD. OK FOR SERVICE. OLD WXR RADAR HAS MULTIPLE ANT AZ PER FIM 34-43 FAULT TREE 817 WXR BITE. BITE TEST WAS GOOD. DUE CCW OPEN AND ANT AZ CW OPEN FAULTS. WXR RADAR PEDESTAL WAS TO DOUBLE WRITE UP AND AIR RETURN WITH SAME FAULT ,REMOVED AND REPLACED  SWING SHIFT, TODAY. REPLACED WXR RADAR TRASCEVER PER AMM TASK 34-43-01-404-005. OPS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839024  SN OFF 0456 TRANSCEIVER, WX  OFF 19-3440-9-0001 0456 ON 19-3440-9-0001 2358
